Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Smoothness of Loewner slits


Author: Carto Wong
Journal: Trans. Amer. Math. Soc. 366 (2014), 1475-1496
MSC (2010): Primary 30C20
DOI: https://doi.org/10.1090/S0002-9947-2013-05873-4
Published electronically: September 11, 2013
MathSciNet review: 3145739
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that the chordal Loewner differential equation with $ C^{\delta }$ driving function generates a $ C^{\delta \tfrac {1}{2}}$ slit for $ \tfrac {1}{2} < \delta \leq 2$, except when $ \delta = \frac {3}{2}$ the slit is only proved to be weakly $ C^{1,1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 30C20

Retrieve articles in all journals with MSC (2010): 30C20


Additional Information

Carto Wong
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195

DOI: https://doi.org/10.1090/S0002-9947-2013-05873-4
Received by editor(s): February 9, 2012
Published electronically: September 11, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society